# SDR ZZDA2721696

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAK - FLT 720 - ON APROACH INTO CAK, THE AIRCRAFT EXPERIENCED A FLAP ASSEMETRY TRIP.  CAPTAIN ELECTED TO DIVERT INTO CVG WHERE A NORMAL LANDING WAS MADE.  MECHANICS TROUBLESHOT SYSTEM AND FOUND THE RIGHT FLAP POSITION/STALL WARNING TRANSMITTER AND THE TRAILING EDGE FLAP POSITION INDICATOR WERE INOPERATIVE.  REMOVED AND REPLACED THE FLAP TRANSMITTER AND POSITION INDICATOR IAW BOEING MM 27-58.  OPERATIONALLY CHECKED NORMAL.  RELEASED AIRCRAFT FOR FLIGHT.  INDICATOR PN 18-1299-6, SN 02746.  PART CONDITION:  SERVICEABLE.  (X)
